This paper is concerned with the existence and multiplicity of solutions for the following Neumann problems with mean curvature operator in the Minkowski space:
where , , and satisfies the coercivity condition as . We show the existence results of two solutions in terms of the value of the parameter via the shooting method.
"Ambrosetti–Prodi type results for a Neumann problem with a mean curvature operator in Minkowski spaces." Rocky Mountain J. Math. 50 (5) 1627 - 1635, October 2020. https://doi.org/10.1216/rmj.2020.50.1627